# SDR UPS07150162

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PILOT REPORTED HYDRAULIC FLUID LOSS DURING SHORT FINAL.  PER MM REPLACE NR 2 ENG DRIVEN HYDRAULIC PUMP, YELLOW SYS MM 29-11-32-04.  FOUND YELLOW SYS FLEX LINE LEAKING JUST AFT OF RIGHT WING MLG STRUT.  REPLACED BOTH PRESS & RETURN FLEX LINES FOR RIGHT WING AILERON.  LEAK CHECK GOOD.  REMOVED AND REPLACED NR 2 ENG DRIVEN HYDRAULIC PUMP, YELLOW SYS PER MM 29-11-32-04.
